|confusion over cd4
Jul 1, 2004
Was diagnosed last November. cd4 was 328 and vl was 21,000--no treatment. Jan--CD4--282,VL-24,000--no treatment. April--CD4--271 AND VL-100,000.--STARTED ON COMBIVIR. AFTER 5 WEEKS, COULDN'T TOLERATED THE NAUSEA AND STOPPED WITH CD4 AT 210 AND MY BONE MARROW DROPPED. NOW ON SUSTIVA. I AM VERY CONCERNED ABOUT MY LOW CD4 COUNT. ANY THOUGHTS? RANDY
| Response from Dr. Pierone
You need a new drug cocktail at this point. When you state you are on Sustiva I hope you don't mean Sustiva alone since taking this medication by itself leads to rapid development of resistance. Many doctors now substitute Viread (tenofovir) for AZT because of the nausea and bone marrow suppression side effects. You should get together with your doctor and formulate a plan of treatment. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Oral Ulcers A Symptom Of Acute HIV Infection?
- Is Purple Spots A Symptom Of Acute HIV Infection?
- Itchy Rash During Seroconversion
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.